# SDR NOCA6906

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY COMP 523 EMERGENCY LIGHT  INOP.  T/S SYSTEM FOUND WIRING LOOSE.  SECURED WIRING, OPS OK.
